# SDR FDEA201010013859

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 65246916
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP INBD ACTUATING MECHANISM PUSH ROD CUTOUT CRACK. CUT OUT DAMAGED AREA OF R/H INBD MIDFLAP T/E CHORD  47 1/2" LONG  IAW FED EX B727   SRM REV 103 51-10-1  FABRICATED REPAIR FROM BAC1503-100046 7075 T6 DIM 47 1/2" LONG AND SPLICE FROM BAC1503-100046 7075 T6 DIM 9" LONG  IAW B727 SRM 57-50-2  INSTALLED T/E CHORD SECTION AND SPLICE  IAW SRM 51-30-2
